Yes my hsbnds here and I took my last ones today. Im now out. Ive battled tramadol for years. Went into dt 2 years ago and thank God had no seizures. But only stayed clean about 4 months. Ill take any opiod but DOC is definatly tramadol! Went to the Dr 2 weeks ago to get help and thought SUB would help me. He wont give it to me because he said it is not an opiod. He thought i had anxiety (which I do) and said if we treated that then id be ok. He said my withdrawls were psychological. I was on day 5 when I saw him and sweating, freezing, etc... Its been so very hard because nobody beleives tramadol is dangerous and takes me seriosly. I want to stop this and Im hoping the Sub would help
Im sorry, thats all i have heard from other boards, I was supposeed to be dead going cold turkey 8 days ago on 40 hydros / day, Trust me u will be fine u r doing better than u think, calm places, go there!
This is : Hubby of Desperate, I know I need to get my own account
No Sleeping, excessive energy, not enough, stuff like that. I pretty much took the Thomas route and stayed very active even when i just wanted to sit and sulk, u just pick yourself up an do, walks, sunshine, positive thoughts, vitamins, food, liquids. MY WIFEs HELP
I am also trying to get off tramadol, and it is NOT easy. I used to take 12 a day, how many do you take? From what I have gathered I don't think w/d are worse from tramadol than all other opiates, it is more of an individual thing, some have a harder time than others, it also depends on your physical condition etc. But there is no doubt that tramadol IS very addictive and it is recognized more and more, and it is also a known fact that taking too many tramadol can cause seizures, but again I guess it depends on the person, I have never had any seizures, but I have read about people taking much less than I who have had seizures. I am really struggling to taper for the time being, and it is not easy. Let me know how you are doing. Good luck.
Wow, congrats on day 8!!!! I was up to 30 hydros a day and went down to 6 overnight but that is totally different than c/t. How are you feeling on day 8? Still having any physical or mental w/d symptoms? What did you do to get through the w/d's?
hi there i know how u are all feeling i stsrted on tramadol for my severe arthritis i am only 43 but the pain was really bad i was on 8 per day and they stil didnt help kill all the pain, i didnt feel any W/D as they then put me on Oxycodon 20mg twice a day pluss my 8 tramadol. this went on for quite a while untill i told my doctor that i thought i was addicted to tem as i was needing more and more.i was then sent to a place that helped peole addicted to prescription meds, they started me on methadone and weened me off the tablets i ended up on 80mg of methadone a day but i was wazzed and didnt feel good at all apart from the pain was under controll. this went on for 5 months till i decided that i had had enough i asked my doc to put me on subutex but they draged there heels something rotten, so over the last 2 months i have reduced myself from 80 to 70 then from 70 to 60mg. i asked again would they put me on Subutex they said maybe when i had settled. but i was sick of feeling not part of the world and i was prepaird to suffer the pain for a while to get on better meds so last fri i droped another 30 mls of meth so i am on 30 mils now the pain if really bad but its a pay off i am prepaird to make. My CPN wasnt pleased but i sed i was sick to death of living like a zombie i had to do something so she has agreed to put me on subutex which is less sedative than meth and is very good for pain which i have alot of......i have curviture of the spine with traped nurves in my lower back and i have 2 vertibra scraping on each other and nipping the nurve in ma neck as the disc has collapsed.....so i know i neeed pain management but i dont want to be addicted anymore so i am hopeing the subutex is going to be the answer. i have suffered alot of W/D since dropping the 30 mils on fri and i will have to drop the last 30 to start the subutex but im prepared for it and i really want to give it a go. so i have aranged to have company around me on the weekend before the titration of the subutex on the monday which hopefully will either be this monday or next.....i hope i am making the right choice but only time will tell.......I AM NOT SAYING ANY OF YOU SHOULD DO WOT I HAVE DONE BY ANY MEANS i am just telling my story....good luck to everyone here...... ***@**** if anyone wants to talk.
I have been taking Tramadol for the last week at about 17 pills a day. This was due to missing my subutex and thats another story. My question is if I take my Subutex now, will I go into hard withdrawal for the Tramadol thats in my body??????
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.